Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 104, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 12, 2006, 11:31 PM CST for Delaware County, Ottawa County, Oklahoma. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 11:31 PM CST (05:31 UTC)
- Expired
- Mar 13, 2006, 12:30 AM CST
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Delaware County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 05:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 11:50 PM CST | HAIL 0.88 | Bernice, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 9:34 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 130531 SVRTSA OKC041-115-130630- /O.NEW.KTSA.SV.W.0104.060313T0531Z-060313T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1131 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DELAWARE COUNTY IN NORTHEAST OKLAHOMA OTTAWA COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1230 AM CST * AT 1128 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES WEST OF FAIRLAND TO 18 MILES WEST OF CHLOETA...MOVING NORTHEAST AT 60 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FAIRLAND... CHLOETA...CLEORA...BERNICE...WYANDOTTE...JAY...GROVE AND MAYSVILLE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. LAT...LON 3687 9491 3627 9504 3626 9459 3687 9460 $$
4 follow-up statements
000 WWUS54 KTSA 130545 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1145 PM CST SUN MAR 12 2006 OKC041-115-130630- /O.CON.KTSA.SV.W.0104.000000T0000Z-060313T0630Z/ OTTAWA OK-DELAWARE OK- 1145 PM CST SUN MAR 12 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CST FOR DELAWARE AND OTTAWA COUNTIES... AT 1141 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF FAIRLAND TO 6 MILES SOUTHWEST OF CLEORA...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OTTAWA...ZENA... WYANDOTTE AND GROVE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. LAT...LON 3688 9493 3640 9503 3644 9462 3687 9460 $$
000 WWUS54 KTSA 130602 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1202 AM CST MON MAR 13 2006 OKC041-115-130630- /O.CON.KTSA.SV.W.0104.000000T0000Z-060313T0630Z/ OTTAWA OK-DELAWARE OK- 1202 AM CST MON MAR 13 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CST FOR DELAWARE AND OTTAWA COUNTIES... AT 1157 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF WYANDOTTE TO 3 MILES SOUTH OF GROVE...MOVING EAST AT 60 MPH. THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. LAT...LON 3685 9475 3649 9496 3644 9462 3687 9460 $$
000 WWUS54 KTSA 130625 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1225 AM CST MON MAR 13 2006 OKC041-115-130635- /O.EXP.KTSA.SV.W.0104.000000T0000Z-060313T0630Z/ OTTAWA OK-DELAWARE OK- 1225 AM CST MON MAR 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE AND OTTAWA COUNTIES EXPIRES AT 1230 AM CST... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM. LAT...LON 3685 9475 3649 9496 3644 9462 3687 9460 $$
000 WWUS64 KTSA 210234 WCNTSA WATCH COUNTY NOTIFICATION FOR WATCH 104 NATIONAL WEATHER SERVICE TULSA OK 834 PM CST MON MAR 20 2006 ARC033-131-OKC023-061-077-079-091-101-107-111-121-127-135-210345- /O.EXP.KTSA.SV.A.0104.000000T0000Z-060321T0300Z/ THE NATIONAL WEATHER SERVICE WILL ALLOW SEVERE THUNDERSTORM WATCH 104 TO EXPIRE AT 9 PM CST THIS EVENING FOR THE FOLLOWING AREAS IN ARKANSAS THIS ALLOWS TO EXPIRE 2 COUNTIES IN NORTHWEST ARKANSAS CRAWFORD IN WEST CENTRAL ARKANSAS SEBASTIAN IN OKLAHOMA THIS ALLOWS TO EXPIRE 11 COUNTIES IN EAST CENTRAL OKLAHOMA MUSKOGEE OKFUSKEE SEQUOYAH IN NORTHEAST OKLAHOMA OKMULGEE IN SOUTHEAST OKLAHOMA CHOCTAW HASKELL LATIMER LE FLORE MCINTOSH PITTSBURG PUSHMATAHA THIS INCLUDES THE CITIES OF...ANTLERS...CLAYTON...EUFAULA... FORT SMITH...HUGO...MCALESTER...MUSKOGEE...OKEMAH...OKMULGEE... POTEAU...SALLISAW...STIGLER...VAN BUREN AND WILBURTON. $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 10:44 PM CST, 47 minutes earlier.
Area forecast discussion, Mar 12, 10:44 PM CST, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1044 PM CST SUN MAR 12 2006 .MESOSCALE UPDATE... DANGEROUS TORNADIC SUPERCELL IS TRACKING ACROSS NORTHERN CARROLL COUNTY. THE REFLECTIVITY PATTERN REMAINS IMPRESSIVE AND THE TORNADO POTENTIAL WILL REMAIN HIGH WITH THIS CELL DURING ITS TRACK ACROSS CARROLL COUNTY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
Hazardous weather outlook, Mar 12, 12:05 PM CST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1205 PM CST SUN MAR 12 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1205 PM CST SUN MAR 12 2006 ...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS. FIRE WEATHER DANGER. RISK...SIGNIFICANT...SPREADINDEX=64. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS MORNING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... A DRY LINE WAS LOCATED FROM EASTERN KANSAS INTO CENTRAL OKLAHOMA. STRONG THUNDERSTORMS WERE ALREADY DEVELOPING ALONG THE BOUNDARY EARLY THIS AFTERNOON. WITH CAPES ON THE ORDER OF 2500 J/KG AND HELICITIES IN THE RANGE OF 200 M2/S2...SUPERCELLS WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND TORNADOES ARE EXPECTED TO MOVE ACROSS MUCH OF THE AREA THIS AFTERNOON AND THIS EVENING. ONCE STORMS DEVELOP...THEY WILL RACE TO THE NORTHEAST AT 40 TO 50 MILES AN HOUR. GIVEN THE WARM TEMPERATURES...STRONG SOUTH WINDS AND DRY VEGETATION FIRE WEATHER WILL ALSO BE A CONCERN TODAY. THE MOST DANGEROUS AREA FOR FIRES WILL BE NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL HAVE PASSED THROUGH THE AREA BY MONDAY MORNING. HIGH PRESSURE WILL PUSH INTO THE AREA AND REMAIN AT LEAST THROUGH THE MIDDLE OF THE UPCOMING WEEK. FIRE WEATHER WILL REMAIN A CONCERN WITH THE MOST LIKELY BAD DAY BEING MONDAY WITH THE NORTH WINDS AND LOWER HUMIDITIES FOUND BEHIND THE FRONT. THUNDERSTORMS RETURN TO THE FORECAST DUE TO RETURN FLOW OF WARM AND MOIST AIR. THE THUNDERSTORMS ENTER THE FORECAST AGAIN NEXT WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 12, 10:10 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN MAR 12 2006
ARZ002-130515-
CARROLL AR-
1010 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CARROLL
AT 1010 PM CST...DOPPLER RADAR INDICATED A TORNADIC THUNDERSTORM 25
MILES WEST OF BUSCH...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT MAY
BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...OAK HILL...PLEASANT
RIDGE...BERRYVILLE...EUREKA SPRINGS...URBANETTE...GRANDVIEW...BUSCH
AND BEAVER.
THIS DANGEROUS STORM CONTINUES TO TRACK ACROSS BENTON COUNTY...AND
WILL MOVE CLOSE TO WESTERN PORTIONS OF CARROLL COUNTY WITHIN THE
NEXT HOUR. AS THE TRACK APPEARS MORE CERTAIN...A TORNADO WARNING
MAY BE REQUIRED FOR CARROLL COUNTY.Special weather statement, Mar 12, 10:16 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1016 PM CST SUN MAR 12 2006
OKZ056-057-061-130500-
CRAIG OK-NOWATA OK-ROGERS OK-
1016 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
NOWATA...CRAIG AND ROGERS
AT 1016 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF HOLLOW TO 6 MILES WEST OF
TALALA...MOVING EAST AT 25 MPH.
A LARGE PORTION OF NOWATA...CRAIG AND ROGERS COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 1100 PM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT UNTIL 4 AM.Special weather statement, Mar 12, 10:59 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CST SUN MAR 12 2006
OKZ061-130545-
ROGERS OK-
1059 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
ROGERS
AT 1059 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTHWEST OF VERDIGRIS...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CLAREMORE...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...BUSHYHEAD AND CHELSEA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Mar 12, 11:08 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL CLAREMORE 36.31N 95.62W
03/12/2006 E0.88 INCH ROGERS OK AMATEUR RADIO
&&
SFPLocal storm report, Mar 12, 11:16 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1116 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TORNADO 5 NW EUREKA SPRINGS 36.45N 93.80W
03/12/2006 CARROLL AR LAW ENFORCEMENT
&&
JDSLocal storm report, Mar 12, 11:24 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL COMMERCE 36.93N 94.87W
03/12/2006 E0.75 INCH OTTAWA OK LAW ENFORCEMENT
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| Mar 12, 6:39 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| Mar 12, 6:47 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 58 min |
| Mar 12, 6:55 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Washington | 50 min |
| Mar 12, 6:56 PM CST | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Mar 12, 7:06 PM CST | Tornado Warning | TSA | Nowata | 24 min |
| Mar 12, 7:15 PM CST | Severe Thunderstorm Warning | TSA | Rogers | 60 min |
| Mar 12, 7:16 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 59 min |
| Mar 12, 7:24 PM CST | Tornado Warning | TSA | Nowata | 36 min |
| Mar 12, 7:35 PM CST | Severe Thunderstorm Warning | TSA | Wagoner | 70 min |
| Mar 12, 7:39 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 35 min |
| Mar 12, 7:41 PM CST | Severe Thunderstorm Warning | TSA | Creek | 12 min |
| Mar 12, 7:46 PM CST | Severe Thunderstorm Warning | TSA | Craig | 59 min |
| Mar 12, 7:57 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| Mar 12, 8:07 PM CST | Severe Thunderstorm Warning | TSA | Rogers | 53 min |
| Mar 12, 8:21 PM CST | Tornado Warning | TSA | Wagoner | 44 min |
| Mar 12, 8:21 PM CST | Tornado Warning | TSA | Craig, Mayes | 24 min |
| Mar 12, 8:27 PM CST | Tornado Warning | TSA | Rogers | 22 min |
| Mar 12, 8:33 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 57 min |
| Mar 12, 8:40 PM CST | Tornado Warning | TSA | Delaware | 50 min |
| Mar 12, 8:41 PM CST | Tornado Warning | TSA | Craig | 14 min |
| Mar 12, 8:41 PM CST | Tornado Warning | TSA | Mayes | 49 min |
| Mar 12, 8:46 PM CST | Tornado Warning | TSA | Cherokee | 59 min |
| Mar 12, 8:59 PM CST | Tornado Warning | TSA | Ottawa | 22 min |
| Mar 12, 9:15 PM CST | Tornado Warning | TSA | Adair | 29 min |
| Mar 12, 9:22 PM CST | Tornado Warning | TSA | Delaware | 33 min |
| Mar 12, 10:32 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Mar 12, 10:50 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 39 min |
| Mar 12, 11:04 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 56 min |
| Mar 12, 11:26 PM CST | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Mar 12, 11:57 PM CST | Severe Thunderstorm Warning | TSA | Adair | 63 min |
| Mar 13, 12:21 AM CST | Severe Thunderstorm Warning | TSA | Haskell | 54 min |
| Mar 13, 12:23 AM CST | Severe Thunderstorm Warning | TSA | Muskogee | 16 min |
| Mar 13, 12:34 AM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 71 min |
| Mar 13, 12:51 AM CST | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Mar 13, 12:54 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 81 min |
| Mar 13, 12:58 AM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 77 min |
| Mar 13, 2:13 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.